# SDR REXA2016020300169

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 FRAME FWD OF FS 280.00 IS CRACKED.  REPAIRED LBL 12 FRAME FWD OF FS 280 IAW EO R53233.  THIS IS A MAJOR REPAIR.
